Electron. J. Diff. Eqns., Vol. 2007(2007), No. 05, pp. 1-14.

Positive solutions of four-point boundary-value problems for higher-order with p-Laplacian operator

Yunming Zhou, Hua Su

In this paper, we study the existence of positive solutions for nonlinear four-point singular boundary-value problems for higher-order equation with the p-Laplacian operator. Using the fixed-point index theory, we find conditions for the existence of one solution, and of multiple solutions.

Submitted September 12, 2006. Published January 2, 2007.
Math Subject Classifications: 34B18.
Key Words: Higher-order p-Laplacian operator; four-point; positive solutions; singular boundary-value; fixed-point index theory.

Show me the PDF file (236K), TEX file, and other files for this article.

Yunming Zhou
School of Mathematics and Information Science
Shandong University of Technology
Zibo Shandong, 255049, China
email: zym571219@126.com
Hua Su
School of Mathematics and System Sciences
Shandong University, Jinan Shandong, 250100, China
School of Mathematical Sciences
Qufu Normal University, Qufu, Shandong, 273165, China

Return to the EJDE web page